Leave it to me to be one of the small percentage of people who get the side effects from having the flu shot! Maybe it’s because I’ve been so sick this year with the colitis, or because I was so recently sick with all the gastro problems. Or maybe it’s the Parkinson’s or the meds I’m on. Anyway, I’ve been aching all over for the last few days and running a low grade fever. I’ve also had the first headache that I can remember in a long time, so I’ve been taking extra strength Tylenol pretty regularly.
I’ve also had a bout of having to be close to the bathroom again, if you know what I mean. The gastroenterologist had told me if I started having that problem to cut the Zelnorm pills in half, so that’s what I’m doing now. It hasn’t solved the problem yet, so we’ll just have to wait and see. My digestive system is so sensitive anyway, that all these medicines are dealing havoc with it. I’m glad most Parkinson’s folks don’t have this much trouble!!
I do feel better today than I have the last few days, so maybe it’s about over now. I hope so, anyway.